# SDR SWIA200414082

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 4,519 hours, 3,559 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT FLOORBEAM RBL 9.0 INBOARD AND OUTBOARD ATTACH ANGLES CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-21-11.
